Numerical Fitting of Molecular Properties to Hermite Gaussians

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02126812
Contributor : Jean-Philip Piquemal <>
Submitted on : Sunday, May 12, 2019 - 10:38:22 PM
Last modification on : Wednesday, May 15, 2019 - 11:12:09 AM

Links full text

Identifiers

Citation

G. Andrés Cisneros, Dennis Elking, Jean-Philip Piquemal, Thomas Darden. Numerical Fitting of Molecular Properties to Hermite Gaussians. Journal of Physical Chemistry A, American Chemical Society, 2007, 111 (47), pp.12049-12056. ⟨10.1021/jp074817r⟩. ⟨hal-02126812⟩

Share

Metrics

Record views

10